# SDR SWAA2014032726576

- Difficulty date: March 18, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 21,226 hours, 12,483 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17641100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB SECTION 157.1 RIB 9 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
